Log in to post a reply
Sep 17, 2012 07:50AM
Morning gals! Mary, I'm hardly ever up past 8, Ha! But I get up about 4 every morning........ I just can't seem to change those hours........ But when we go to Orlando, it will be perfect... But if I drink coffee, anytime after 2 in the afternoon, I'm up till about midnight!.... And still wake up at 4!
Mommarch, At least you seem to have it figured out.... Nothing worse than being sick to your stomach, unless it's being dizzy! And those two usually go together.......
Mary........You know, when I woke up one morning and couldn't hear out of my left ear....(I mean it was "plugged") I thought it was allergies..... I took Allegra, which did nothing. Then my right ear did the same thing. Went to PC, and she told me to treat it as allergies for a month... Allegra, nasal-rinses, etc. I also tried holding my nose, and blowing, until your brains fly out your ears. Nothing. Went to ENT...all the tests.... "Yep, you have lost your hearing." "Probably permanent nerve damage from something." I asked him if the Tamoxifen could have caused it. He said he couldn't say.... And even if it did cause it, it won't come back even though I quit taking it.
It's just me that is pretty darned sure it was the Tamoxifen..... And I did find lots of articles on the Internet, and on BC.ORG I knew of 3 other women who say the same thing.
The FDA wrote back, wanted names, phone numbers of any Doc who diagnosed this. Of course my Oncologist would not have any part of this. The ENT would not say what caused it for sure, and actually without that brainstem test, I'll probably never know...I just know I lost 100% word recognition in my Left ear, and 50% in my Right. It hasn't gotten any worse. I've had 3 tests, and it stays the same.
I do have copies, all medical records, and have sent them to my Docs, the FDA, the drug co. that made the brand I was taking.
So without any Doc backing me, and at my age, I don't think there is even a slight chance that anyone would do anything with this. In other words, there is no proof. I know this has happened to younger women on Tamoxifen, but only a few out of thousands. And there is still no warning on the label on that med.
I just didn't want to spend the $10,000 I had heard it would cost with an attorney here.... Especially because my Onco just left me flying in the wind, and even the ENT could not say what caused it.
That is so sweet of you to "take this case"....Ha! But honestly, I feel they would all say, "Well, she's old, and maybe this started when she was younger, and maybe that perforated ear-drum she had when she was 23 started all this......
I'll send you a PM, so I won't take up any more space here, but even my DH, was worried this would cost US more than it was worth.... At least I could "fix" my problem with hearing aids.... But you have to deal with your problems STILL!
Okay gals.... gotta warm up my coffee... And thanks for caring!
Don't walk ahead of me, I might not follow. Don't walk behind me, I may not want to lead. Just walk beside me & be my friend.
11/2009, IDC, <1cm, Stage IA, Grade 2, 0/3 nodes, ER+/PR+
Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone)